Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am having some rex, brown vaginal discharge after 7 days of my periods, it continues from 4 days not stopping. I had sex with my partner on 4th day of my periods. Tell me what is this. Help me pls.

1 Doctor Answered
I am having some rex, brown vaginal discharge after 7 day...
This is happening because of hormonal changes or stress or weight gain or may be you took the ipill. No need to worry it will stop without any medications.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.